Exponential Integrability and Transportation Cost Related to Logarithmic Sobolev Inequalities

S. G. Bobkov, F. Götze

Research output: Contribution to journalArticlepeer-review

312 Scopus citations

Abstract

We study some problems on exponential integrability, concentration of measure, and transportation cost related to logarithmic Sobolev inequalities. On the real line, we then give a characterization of those probability measures which satisfy these inequalities

Original languageEnglish (US)
Pages (from-to)1-28
Number of pages28
JournalJournal of Functional Analysis
Volume163
Issue number1
DOIs
StatePublished - Apr 1 1999

Bibliographical note

Funding Information:
* Research supported in part by Alexander von Humboldt Foundation.

Keywords

  • Concentration of measure
  • Exponential integrability
  • Logarithmic Sobolev inequalities
  • Transportation inequalities

Fingerprint

Dive into the research topics of 'Exponential Integrability and Transportation Cost Related to Logarithmic Sobolev Inequalities'. Together they form a unique fingerprint.

Cite this